# SDR UPS04442811

- Difficulty date: July 14, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT BS 1241 AREA EXTERNAL LONGERON FITTING NR 17 MOUNT BOLT HOLE FOUND CORROSION AT FX SIDE. ( BS 1241 BULKHEAD SPLICE STRAP AFT HOLE)   NR 17 MOUNT BOLT HOLE CORRODED, CLEANED BY OVERSIZE BOLT HOLE .0156 INCH IAW SRM51-30-05 BUT FOUND SPLICE STRAP CRACKED RUNNING FWD AND AFT BY HFEC INSP. IAW NTM PART 6.51-00-00 FIG 1 FURTHER REFER UPS RECORD SPLICE STRA WERE PREVIOUSLY INSPECTED AND CRACK DOCUMENTED RE-INSP. NOT DUE FOR ANOTHER 1600 CYC AND SCHEDULED SPLICE STRAP REPLACEMENT.
